# SDR CA970624006

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: 51539
- Condition: Corroded
- Location: Prop
- Part time: 2,322 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. CYLINDER AND HUB BARREL WERE FOUND CORRODED. THE HUB BARREL WAS PLATED AND THE CYLINDER WAS REPLACED.
